MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 102096-67A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is result of a retrospective review of complaints.The sensor was replaced and returned for analysis.The malfunction was confirmed.
 
Event or Problem Description
On (b)(6) 2019, senseonics was made aware of a situation where a device is to be removed early due to sensor inaccuracy.

Brand Name
EVERSENSE SENSOR
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown, md
MDR Report Key9944386
Report Number3009862700-2020-00256
Device Sequence Number11577727
Product Code QCD
UDI-Device Identifier00817491021410
UDI-Public00817491021410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/07/2019
Device Model Number102096-67A
Device Catalogue NumberFG-4200-00-301
Device Lot NumberWP04530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR